Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014 (2014), Article ID 563093, 10 pages
Research Article

Estimating the Reliability Function for a Family of Exponentiated Distributions

Department of Statistics, University of Delhi, Delhi 110007, India

Received 4 June 2013; Revised 17 December 2013; Accepted 22 March 2014; Published 29 April 2014

Academic Editor: Dejian Lai

Copyright © 2014 Ajit Chaturvedi and Anupam Pathak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ajit Chaturvedi and Anupam Pathak, “Estimating the Reliability Function for a Family of Exponentiated Distributions,” Journal of Probability and Statistics, vol. 2014, Article ID 563093, 10 pages, 2014. doi:10.1155/2014/563093